# SDR SWAA040127

- Difficulty date: January 12, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 50,888 hours, 39,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L1 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED L1 DOOR EVAC SLIDE PER MM.
